Access count of this item: 63

Files in This Item:
File Description SizeFormat 
0797-15.pdf391.56 kBAdobe PDFView/Open
Title: 円分体$\mathbb{Q}(upn)$のp次不分岐巡回拡大の相対正規整数底について(代数的整数論における最近の話題)
Authors: 市村, 文男  KAKEN_name
Author's alias: Ichimura, Humio
Issue Date: Aug-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 797
Start page: 153
End page: 161
URI: http://hdl.handle.net/2433/82771
Appears in Collections:0797 短期共同 代数的整数論における最近の話題

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.